Jump to content
CrazyBoards.org

Abilify curve


Recommended Posts

Yes. I have gone on and off it a few times, and changed the dosage around between 5-15 mg. When going back on or upping the dosage, I have had a few days of feeling completely un-depressed. Amazing. Didn't last. And it seemed to be shorter each time, it was most pronounced when I first started Abilify. The last time I went back on it, this didn't happen at all.

The rest of the time I'm doing better on Abilify than off it, as in I'm more functional, but I don't feel a whole lot better, if that makes sense. *sighs*

Link to comment
Share on other sites

Nomadic- I had the exact same experience when I took Abilfy (5mgs) to boost my Lexipro. Within a few days I was happier than I can ever remeber. Manic. Clear headed. As if the windows had finally been washed. I was remebering and connecting to things from way back. I felt whole. Ambitious. Centered. Optimistic. I loved everyone. Then boom. After about 4 weeks nothing. Zilch. Zero. I tired upping the dode but that didn't help. Rather, I began to feel lathargic--shuffeling around and eating I  knwo weight gain isn't supposed to be attached to Abilfy but I couldn't get enough food. My pdoc remareked "it's like we gave yo a labotomy." Great huh? I asked about stopping and re-starting but she said I'd nver get tthat feeling again. In retrospect I really was way too manic. But if felt so  good. All that said,  I dropped the Lexi, and titrated up slowly (not my usual style) to 100 mgs Zolft (which I had never tried before.) That plus 12.5 mgs Seroquel for sleep seems to be doing the trick.

Link to comment
Share on other sites

I had a similar experience with Abilify.  It made me feel "okay" for about one month, though I wouldn't say it made me manic (but who knows--maybe I don't know what manic is.) I would describe it more as in control, peaceful, forward-looking, not obsessing before deciding which dish to wash first, etc.

Unfortunately, Abilify also made me unable to sleep.  I started waking up at 4 or 5 AM, and that ia TOTALLY abnormal for me.  Under normal circumstances, I could/can hardly get my posterior up by 8:30.  I was getting very sleep deprived, and finally stopped taking Abilify for that reason.  That's been about six months ago.  I do, however, seem to recall that the good feelings I had right at first were not so much there at the end (but then, who can tell anything when they're dog tired?) 

Your post caught my eye because I too am on Effexor--225 mg/day right now. I'm still  on that, as I have been for ~ five years.  I also take Xanax and Adderall, which gets me together to some extent.

Anyway, I too started to miss that Abilify feeling (sounds like a song!) after a month or so off and getting caught up on my sleep.  So I went and filled the prescription for another bottle, but I've only taken it in microdoses and inconsistently.  Life and work went crazy and I just haven't had the motivation to work on my psychopharmacology.

That's my experience.  My diagnoses are MDD, GAD and ADHD.  But who knows?  Maybe I'm not even correctly diagnosed. 

Sigh.  It's so difficult to achieve mental health.  Anyway, it's interesting to hear that others have had similar experiences with Abilify.  Bummer!  It sure was nice to feel good while it lasted. 

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...